Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 124145, 7 pages
http://dx.doi.org/10.1155/2014/124145
Research Article

The Stability of Solutions for a Fractional Predator-Prey System

1School of Mathematics, Jilin University, Changchun 130012, China
2Department of Mathematics, Jilin Agriculture Science and Technology College, Jilin 132101, China

Received 6 January 2014; Accepted 31 March 2014; Published 16 April 2014

Academic Editor: Changbum Chun

Copyright © 2014 Yingjia Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, vol. 57 of Monographsand Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  2. C. S. Holling, “The components of predation as revealed by a study of small-mammal predation of the european pine sawy,” Canadian Entomologist, vol. 91, no. 5, pp. 293–320, 1959. View at Publisher · View at Google Scholar
  3. Z. W. Liu, N. Z. Shi, D. Q. Jiang, and C. Y. Ji, “The asymptotic behavior of a stochastic predator-prey system with Holling II functional response,” Abstract and Applied Analysis, vol. 2012, Article ID 801812, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. S. Chen and Z. J. Jing, “Existence and uniqueness of limit cycles for the differential equations of predator-prey interaction,” Kexue Tongbao, vol. 29, no. 9, pp. 521–523, 1984 (Chinese). View at Google Scholar · View at MathSciNet
  5. X. N. Liu and L. S. Chen, “Complex dynamics of Holling type II Lotka-Volterra predator-prey system with impulsive perturbations on the predator,” Chaos, Solitons and Fractals, vol. 16, no. 2, pp. 311–320, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. W. Zhang and L. S. Chen, “A Holling II functional response food chain model with impulsive perturbations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1269–1278, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. N. Song and W. G. Wang, “Solution of the fractional Black-Scholes option pricing model by finite difference method,” Abstract and Applied Analysis, vol. 2013, Article ID 194286, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. I. Karatay and S. R. Bayramoglu, “A characteristic difference scheme for time-fractional heat equations based on the Crank-Nicholson difference schemes,” Abstract and Applied Analysis, vol. 2012, Article ID 548292, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Golbabai and K. Sayevand, “Solitary pattern solutions for fractional Zakharov-Kuznetsov equations with fully nonlinear dispersion,” Applied Mathematics Letters, vol. 25, no. 4, pp. 757–766, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Jafari, H. Tajadodi, N. Kadkhoda, and D. Baleanu, “Fractional subequation method for Cahn-Hilliard and Klein-Gordon equations,” Abstract and Applied Analysis, vol. 2013, Article ID 587179, 5 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Jumarie, “The Minkowski's space-time is consistent with differential geometry of fractional order,” Physics Letters A, vol. 363, no. 1-2, pp. 5–11, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  15. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  16. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  17. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Translated from the 1987 Russian Original, Gordon and Breach, Yverdon, Switzerland, 1993. View at MathSciNet
  18. G. Jumarie, “Fractional Hamilton-Jacobi equation for the optimal control of nonrandom fractional dynamics with fractional cost function,” Journal of Applied Mathematics & Computing, vol. 23, no. 1-2, pp. 215–228, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. Jumarie, “Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions,” Applied Mathematics Letters, vol. 22, no. 3, pp. 378–385, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet